# SDR UALA2012101005768

- Difficulty date: October 9, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 63,254 hours, 23,445 cycles
- Engine: Iae V2527A5
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NW STEER FAULT DISPLAYED ON UPPER ECAM SCREEN.  INDICATED A DUAL FAILURE OF THE STEERING ELECTRO-HYDRAULIC MODULE (6GC).  CFDS TEST FAILED THIS UNIT ON INITIAL EVALUATION.  REPLACED NOSE WHEEL STEERING SERVO CONTROL.  DURING MEGGER CHECK OF WIRES FROM NORMAL SERVO VALVE 15GG TO BSCU (10GG) BENCH PLUG, FOUND WIRE BETWEEN PIN F OF 15GG AND PIN 9A ON AB CONNECTOR OF BSCU FAILS MEG CHECK.  IT SHOWS SHORT UNDER 500V TEST.  DISCONNECTED CONNECTOR 4029VC AND ISOLATED THE PROBLEM TO LEFT GEAR HARNESS BETWEEN CONNECTOR 4029VC AND VALVE 15GG.  STARTED TO REMOVED HARNESS.  REPLACED HARNESS AND BITE CHECKS ON MC DUE LCGU 1 AND LGCU 2 AND BSCU ONE AND TWO BITE CHECKS OK.
